Generalization of weighted Ostrowski Gruss type inequality by using Korkine’s identity

Silvestru Sever Dragomir, Nazia Irshad, Asif R. Khan


We obtained generalized weighted Ostrowski Gruss type inequality with parameters, for differentiable functions by using the weighted Korkine’s identity and then we applied these obtain inequalities to probability density functions. Also, we discussed some applications of numerical quadrature rules.


Generalized Weighted Ostrowski Gruss Type inequality, Euclidean norm, Weighted Korkine’s identity, Probability density function

Full Text:



N. S. Barnett, S. S. Dragomir, and A. Sofo,Better bounds for an inequality of Ostrowski type with applications. Demonstratio Math.,

(3), (2001), 533–542. Preprint RGMIA Res. Rep.

Coll. 3 no. 1 (2000), Article 11.

N. S. Barnett, P. Cerone, S. S. Dragomir and J. Roumeliotis, Some Inequalities for the Dispersion of a random variable whose pdf is defined on a finite interval, J. Inequal. Pure

and Appl. Math., 2(1) Art. 1,, (2001).

S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gruss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Comput. Math. Appl., 33 (1997), 15-20.

S. S. Dragomir, P. Cerone, and J. Roumeliotis, A new generalization of Ostrowskis integral inequality for mappings whose derivatives are bounded and applications in numerical integration, Appl. Math. Lett., 13 (2000), 19–25.

G. Gruss, Uber das Maximum des absoluten Betrages von, Math. Z., 39,(1935), 215–226.

Muhammad Imtiaz, Nazia Irshad and Asif R. Khan, Generalization of Weighted Ostrowski Integral Inequality for Twice Differentiable Mappings, Adv. Inequal. Appl., 20, (2016).

Nazia Irshad and Asif R. Khan, On Weighted Ostrowski Gruss inequality with Applications, tjmm, 10(2018), No. 1, 15–20.

M. Mati´c, J. E. Peˇcari´c and N. Ujevi´c, Improvement and further generalization of some inequalities of Ostrowski-Gruss type, Comput. Math. Appl., 39 (3/4), (2000), 161–175.

D. S. Mitrinovic , J. E. Peˇcari´c , and A. M. Fink. Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht,


D. S. Mitrinovic, J. E. Peˇcari´c, and A. M. Fink, Inequalities for functions and their integrals and derivatives, Kluwer Academic, Dordrecht,1991.

A. M. Ostrowski, Uber die absolutabweichung einer differentiebaren funktion von ihren integralmittelwert, Comment. Math. Helv., 10 (1938), 226–227.

B. G. Pachpatte, On Cebyˇsev-Gruss type inequalities via Pecarics extension of the Montgomery identity, J. Inequal. Pure and Appl. Math., 7, 1 (2006), Art 11.

Fiza Zafar and Nazir Ahmad Mir. A generalization of Ostrowski-Gruss type inequality for first differentiable mappings, Tamsui Oxford J. Math. Sci., 26(1), 61–76 (2010).



  • There are currently no refbacks.